# SDR DLL10002139

- Difficulty date: October 31, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- Aircraft time: 58,456 hours, 26,201 cycles
- Engine: Rroyce RB21122B02
- Engine time: 48,703 hours, 22,498 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: RB21122B02
- Part serial: 010636
- Condition: Smoke
- Location: Acm Bay
- Part time: 48,703 hours, 22,498 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY SMOKE IN AFT CABIN ON CLIMBOUT.  ISOLATED NR 1 ENG AND PACK, SMOKE DISSIPATED.  FOLLOWED AIR CONDITIONING SMOKE PROCEDURE IN POM.  ENDED UP WITH 1 PACK OFF AND OTHER SWITCHES LATCHED.  REPLACED NR 1 ACM AND INNER DUCT HOUSING TO THE HEAT EXCHANGER.  REPLACED COALESCER BAG.  C/W DUCT BURN OUT PER MM.  OPS CHECKS OK.
